Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 172, NWS Wilmington, OH

August 27, 2016Montgomery County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 2:28 PM EDT for Montgomery County, Preble County, Ohio. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2016, 2:28 PM EDT (18:28 UTC)
Expired
Aug 27, 2016, 3:15 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 2:30 PM EDTTSTM WND DMG2 Nw Camden, OHNUMEROUS LARGE TREES DOWN AND POWER LINES DOWN ACROSS THE SOUTHERN PART OF PREBLE COUNTY.
Aug 27, 2:35 PM EDTTSTM WND DMGWnw Gratis, OH1 FT DIAMETER TREE SNAPPED AND STRUCK HOUSE
Aug 27, 2:45 PM EDTTSTM WND DMGLewisburg, OHNUMEROUS TREES DOWN
Aug 27, 3:17 PM EDTTSTM WND DMGClayton, OHNUMEROUS TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS51 KILN 271828
SVRILN
OHC113-135-271915-
/O.NEW.KILN.SV.W.0172.160827T1828Z-160827T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  CENTRAL PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 315 PM EDT.

* AT 228 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMDEN...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DAYTON...TROTWOOD...EATON...CAMDEN...LEWISBURG...WEST ALEXANDRIA...
  GRATIS...CLAYTON...BROOKVILLE...NEW LEBANON...FARMERSVILLE...
  VERONA...DREXEL...SUGAR VALLEY...LAKE LAKENGREN...MUTTONVILLE...
  OKLAHOMA...PYRMONT...WHEATVILLE AND WEST FLORENCE.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 12 AND 25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3972 8480 3992 8446 3992 8443 3976 8423
      3958 8465
TIME...MOT...LOC 1828Z 240DEG 25KT 3968 8466 

HAIL...0.75IN
WIND...70MPH
 
$$

KURZ
2 follow-up statements
613 
WWUS51 KILN 271848
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
248 PM EDT SAT AUG 27 2016

OHC113-135-271915-
/O.CON.KILN.SV.W.0172.000000T0000Z-160827T1915Z/
MONTGOMERY OH-PREBLE OH-
248 PM EDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN MONTGOMERY AND NORTHEASTERN PREBLE COUNTIES...

AT 248 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST
ALEXANDRIA...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DAYTON...TROTWOOD...EATON...LEWISBURG...WEST ALEXANDRIA...GRATIS...
CLAYTON...BROOKVILLE...NEW LEBANON...FARMERSVILLE...VERONA...
DREXEL...OKLAHOMA...PYRMONT AND WHEATVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8446 3992 8443 3976 8423 3963 8452
      3979 8469
TIME...MOT...LOC 1848Z 236DEG 32KT 3976 8451 

HAIL...0.75IN
WIND...60MPH
 
$$

KURZ
145 
WWUS51 KILN 271915
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT SAT AUG 27 2016

OHC113-135-271924-
/O.EXP.KILN.SV.W.0172.000000T0000Z-160827T1915Z/
MONTGOMERY OH-PREBLE OH-
315 PM EDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN PREBLE COUNTIES WILL EXPIRE AT 315 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST
MONTGOMERY COUNTY UNTIL 4 PM EDT.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3992 8446 3992 8443 3976 8423 3963 8452
      3979 8469
TIME...MOT...LOC 1912Z 240DEG 25KT 3976 8451 

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:00 PM EDT, 28 minutes earlier.

Area forecast discussion, Aug 27, 2:00 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
200 PM EDT SAT AUG 27 2016

.SYNOPSIS...
Very warm and humid conditions will continue through the weekend.
In the very warm and humid airmass, a few afternoon thunderstorms
will be possible today mainly across the west. By Sunday into
Monday, several weak upper level disturbances will provide a
little better chance for a few showers and thunderstorms in the
area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A couple weak mid level shortwaves will round the periphery of an
upper level high centered over the Mid-Atlantic, lifting northeast
across Indiana and northwest Ohio today. These along with an axis
of surface convergence across the western FA will serve as the
focus for shower and thunderstorm development mainly this
afternoon. A pretty tight PWAT gradient is in place along the
IN/OH border this morning, but models are showing a surge in
moisture across our northwest this afternoon with PWATs there climbing
above 2 inches. With plenty of insolation this morning, moderate
instability is expected to develop across our west by this
afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an
isolated stronger storm but it appears overall severe potential
will be limited by lack of significant forcing. Have bumped PoPs
up to chance across our west and also increased cloud cover
there, which translated into slightly cooler afternoon highs
northwest of I-71.

Other concern this afternoon will be the heat and humidity. Highs
will range from upper 80s in the northwest to mid 90s in the
southeast. Combined with dewpoints in the lower 70s, heat indicies
will likely flirt with advisory criteria in the south for a few
hours this afternoon. A few locations may briefly exceed 100, but
felt it will be limited enough to forego an advisory. Continued
mention of the heat threat in an SPS and the HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Nearly stationary elongated mid level ridge remains centered to
our se with a shortwave moving thru the Great Lakes, tonight/Sunday.
Moderate instby develops during the afternoon with a weak boundary
dropping south into the Ohio Valley. Have low chance pops across
the entire region with the best likelihood for convection across
the north. Very warm readings expected again on Sunday with highs
from the upper 80s nw to the lower/middle 90s se. Mid and upper
90s heat indices expected again Sunday afternoon.

Surface high pressure to build acrs the Great Lakes Monday where
mid level westerlies will exist. Meanwhile, e-w elongated mid
level ridge will stretch from the Central Plains thru the Tn
Valley and Del Mar Va. Weak boundary across the south may lead to
isold convective development across the south Monday afternoon.
Have limited pops to slight chance. Highs in the upper 80s to
lower 90s will result in heat indices in the mid/upr 90s across
the southern half of ILN/s FA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The proximity of a weak and somewhat nebulous surface boundary over
the region through early Wednesday will continue to necessitate the
potential for diurnally driven thunderstorm activity peaking in the
late day in a continued humid airmass.

Upper level high over the southeastern U.S. will flatten out and
retrograde into the Arklatex region as northwest flow sets up over
the northeastern U.S. with ridging in the Great Plains. The
northwest flow will help push a surface front through the Ohio
Valley on Wednesday, ushering in another welcome dry and cooler
period to start out September. Highs in the upper 80s to around 90
will be found Monday and Tuesday, drop into the 80s Wednesday and be
a more pleasant low to mid 80s for the end of the week. Min temps in
the upper 60s to lower 70s Monday and Tuesday will drop into the
lower 60s by weeks end.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A line of convection will continue to progress northeastward over
the next few hours and is expected to affect mainly the western
terminals. MVFR to IFR vsbys and ceilings will be possible with
the stronger storms along with a wind shift to the W/NW. There is
lower confidence on whether the storms will hold together to reach
the Columbus terminals later this afternoon, as models remain
split on this possibility. Regardless, expect the convection to
diminish by early evening as instability wanes.

With plenty of low level moisture in place, light winds, and
skies becoming partly cloudy to mostly clear, br will be possible
overnight, especially at KCVG/KLUK/KILN. Weak high pressure over
the region will cause winds to become more northerly overnight
into Sunday. A weak boundary dropping down from the north will
allow for another chance of showers and storms Sunday afternoon,
but being so late in the period have not included this in the
TAFs.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...Kurz
SHORT TERM...AR
LONG TERM...Franks
AVIATION...Kurz
Hazardous weather outlook, Aug 27, 5:54 AM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
554 AM EDT SAT AUG 27 2016

INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-281000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
554 AM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON
SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
554 AM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 27, 1:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       S BATESVILLE            39.30N 85.22W
08/27/2016  M1.00 INCH       RIPLEY             IN   BROADCAST MEDIA

            1.00 FELL BETWEEN 115 PM AND 145 PM

&&

JGIBSON
Local storm report, Aug 27, 2:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     BALLSTOWN               39.25N 85.24W
08/27/2016                   RIPLEY             IN   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG ROUTE 229. TIME ESTIMATED BASED
            ON RADAR.

&&

JGIBSON
Local storm report, Aug 27, 2:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     5 ESE BATESVILLE        39.27N 85.13W
08/27/2016                   RIPLEY             IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR INDIAN LAKES CAMPGROUND.
            TIME ESTIMATED BASED ON RADAR.

&&

JGIBSON
Special weather statement, Aug 27, 2:09 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 PM EDT SAT AUG 27 2016

OHZ042-043-271845-
DARKE OH-SHELBY OH-
209 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN DARKE AND SOUTHWESTERN
SHELBY COUNTIES UNTIL 245 PM EDT...

AT 208 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GREENVILLE...MOVING NORTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...VERSAILLES...ARCANUM...WEBSTER...RUSSIA...GETTYSBURG...
HORATIO...DARKE COUNTY AIRPORT...PIKEVILLE...ABBOTTSVILLE...BROCK...
STATE ROUTE 47 AT US ROUTE 127 AND UNION CORNERS.

THOSE ATTENDING THE DARKE COUNTY FAIR ARE IN THE PATH OF THIS STORM
AND SHOULD PREPARE FOR THE EXPECTED WEATHER CONDITIONS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4026 8434 4020 8439 4020 8443 4018 8444
      4018 8443 4015 8443 3999 8456 4005 8468
      4031 8458
TIME...MOT...LOC 1808Z 224DEG 13KT 4011 8458

KURZ
Local storm report, Aug 27, 2:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     5 NNW BRIGHT            39.28N 84.88W
08/27/2016                   DEARBORN           IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AT 28000 BLOCK OF BARBER ROAD. TIME
            ESTIMATED BASED ON RADAR.

&&

JGIBSON
Local storm report, Aug 27, 2:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     4 NE SUNMAN             39.28N 85.06W
08/27/2016                   DEARBORN           IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON ST ROUTE 46 1/2 MILE WEST OF ST
            PETERS ROAD

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:04 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren116 min
Aug 26, 8:13 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren32 min
Aug 26, 8:38 PM EDTFlash Flood WarningILNButler, Montgomery, Warren3 hr
Aug 26, 9:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Aug 26, 9:20 PM EDTSpecial Weather StatementILNPreble25 min
Aug 26, 9:46 PM EDTSpecial Weather StatementILNMiami29 min
Aug 27, 1:55 PM EDTSevere Thunderstorm WarningILNButler, Hamilton35 min
Aug 27, 2:00 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble30 min
Aug 27, 2:09 PM EDTSpecial Weather StatementILNDarke36 min
Aug 27, 2:15 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren45 min
Aug 27, 2:36 PM EDTHeat AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 2 more3 hr
Aug 27, 2:41 PM EDTSpecial Weather StatementILNDarke34 min
Aug 27, 2:45 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Darke, Greene, Miami, Montgomery and 2 more30 min
Aug 27, 2:53 PM EDTSpecial Weather StatementILNClermont37 min
Aug 27, 3:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery47 min
Aug 27, 3:21 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene24 min
Aug 27, 3:49 PM EDTSpecial Weather StatementILNChampaign, Logan26 min
Aug 27, 3:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Franklin, Logan, Madison, Union39 min
Aug 27, 4:17 PM EDTAreal Flood AdvisoryILNChampaign, Clark3 hr
Aug 27, 4:29 PM EDTSpecial Weather StatementILNDelaware, Union31 min
Aug 27, 5:13 PM EDTSpecial Weather StatementILNLicking32 min
Aug 27, 5:43 PM EDTSpecial Weather StatementILNLicking17 min
Aug 27, 6:26 PM EDTSevere Thunderstorm WarningILNScioto19 min
Aug 27, 6:38 PM EDTAreal Flood AdvisoryILNScioto112 min
Aug 27, 6:52 PM EDTFlash Flood WarningILNScioto113 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.